# SDR DALA2020091903107

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2: DURING INSPECTION FOUND COOROSION IN MAIN CABIN ON TOP SIDE OF SUPPORT STA 1644 BL-0.  FLOOR SUPPORT WAS REPLACED.
